# SDR DALA13061403212

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,046 hours, 31,326 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Corroded
- Location: Elevator Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON I/B ACTUATOR FITTING AT RIGHT ELEVATOR.  REPAIRED ACTUATOR FITTING IAW SRM 55-26-47 ITEM5.B.
